Asymptotic analysis of the telegraph equations with non-local boundary value conditions

TitleAsymptotic analysis of the telegraph equations with non-local boundary value conditions
Publication TypeJournal Article
AuthorsBarbu, Luminita, and Gheorghe Morosanu
Journal titlePanAmerican Mathematical Journal
Year1998
Pages13 - 22
Volume8
Issue4
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5778), last updated on Tue, 22 Sep 2009 16:55:18 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: